# SDR AMTA200600048

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FUEL TANK ACCESS PANEL CUTOUT IS PITTED AND CORRODED AT OWS 452.  LT WING UPPER SURFACE AT OWS 452 FUEL TANK ACCESS CUTOUT FLANGE SURFACE CORROSION CLEANED IAW SRM 51-21-01.  NDT AND FOUND NO CRACKS.  UT THICKNESS 134 MM.  (M)
